Moxifloxacin-Induced Drug Hypersensitivity Syndrome With Features of Toxic Epidermal Necrolysis

November 2009 | Volume 8 | Issue 11 | Case Report | 1031 | Copyright © 2009

Chad H. Weaver MD, Hannah M. Huddleston MD, Melanie M. Kingsley MD, Stephen E. Wolverton MD

Abstract

Moxifloxacin was recently reported to induce combined features of drug hypersensitivity syndrome (DHS) and toxic epidermal necrolysis (TEN). A simultaneous presentation of these two potentially life-threatening cutaneous drug eruptions with systemic features in the same patient is considered rare since they are probably induced by two separate mechanisms. There is only one previously reported case in which moxifloxacin was implicated in the induction of these combined drug hypersensitivity processes. This article presents the case of a 44-year-old Asian male who developed features of both TEN and DHS approximately one week after initial ingestion of moxifloxacin.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles